Login      Sign Up
 

Medical Advice on "Dermatology" Issues



Dr. Sampada Avinash  Thakare
Hi, Welcome to icliniq.com. You must be suffering from balanitis (fungal infection) that is why Miconazole 2 % antifungal cream worked. Do not apply Sternon G (Betamethasone and Gentamicin) as it contains steroid. Please send the current condition ... View thread »

Dr. Shanza  Ikram
Hello, Welcome to icliniq.com. I have gone through your case. There are many different types of moles. First of all you need to understand that not all moles require evaluation as many of them are benign or you can say innocent. Moles which your ... View thread »

Dr. Atishay  Bukharia
Hi, Welcome to icliniq.com. I am not going in favour of herpes.It looks like initial stages of penile lichen planus (attachment has been removed to protect patient identity). Herpes genitalis starts with a fluid filled blisters and do not remain ... View thread »

Dr. Ashwini  V  Swamy
Hi, Welcome to icliniq.com. Microdermabrasion and chemical peel are the procedures to improve skin texture. They exfoliate the damaged superficial layer of skin, there by lightening the hyperpigmentation on the skin. This removes the dead cells in ... View thread »

Dr. Ashwini  V  Swamy
Hi, Welcome to icliniq.com. I saw your clinical picture (attachment removed to protect patient identity). You have rough raised slots on your fingers. These are palmar warts. Wart is a virus infection caused by human papilloma virus. This is a ... View thread »

Dr. Kakkar S
Hello, Welcome to icliniq.com. I have viewed the image (attachment removed to protect patient identity). I would keep a possibility of either erosive lichen planus or a Zoon's balanitis or a fixed drug eruption (FDE). Is there any recent history ... View thread »

Dr. Ashwini  V  Swamy
Hello, Welcome to icliniq.com. Yes, self-tanning lotions are known to cause skin cancer. Please stop using it and avoid exposure to sunlight without a sunscreen. Use a sunscreen with SPF 50 or more, apply every fourth hourly. Look for any changes ... View thread »

Dr. Ashwini  V  Swamy
Hello, Welcome to icliniq.com. A steroid is a medicine used for many dermatological conditions, available in various concentrations and potency. When potent steroids are used on face, it makes the skin thin (atrophy), making it more sensitive. It ... View thread »

Dr. Ashwini  V  Swamy
Hello, Welcome to icliniq.com. I saw your clinical picture (attachment removed to protect patient identity). These are not moles. These are called dermatosis papulosa nigra (DPN). It a genetic condition, runs in families. These have to be removed ... View thread »

Dr. Ashwini  V  Swamy
Hello, Welcome to icliniq.com. I saw your clinical pictures (attachment removed to protect patient identity). In your recent picture, the lesion looks like seborrheic keratosis (harmless), it looks rough and raised. I cannot confirm what it is ... View thread »

 
Ask a Dermatologist »